Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (6): 643-658    DOI: 10.1007/s10114-016-5201-4
Articles Current Issue| Next Issue| Archive| Adv Search |
Holomorphic Deformations of the Ricci-flat ∂∂-manifolds
Hai Sheng LIU
Center of Mathematical Sciences, Zhejiang University, Hangzhou 310027, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7